MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS
Model Number REACT-71
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Nervous System Injury (2689)
Date of Event 03/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that during the subject's index procedure on (b)(6) 2024, intracranial stenting and angioplasty were performed after mechanical thrombectomy to treat an unspecified procedural complication.
 
Additional Manufacturer Narrative
Continuation of d10: product id sfr4-6-40-10 (b478909); product type: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
This event is no longer a reportable event.Mdr decision corrected to not reportable.No additional supplemental mdrs are required unless additional information received makes the event reportable.Due to gch functionality, the complaint flag cannot be flipped to 'no' as a regualtory report exists in this pe.
 
Additional Manufacturer Narrative
Codes have been update to reflect the new information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19226224
Report Number2029214-2024-00822
Device Sequence Number8474035
Product Code DQY
UDI-Device Identifier00847536044197
UDI-Public00847536044197
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Model NumberREACT-71
Device Catalogue NumberREACT-71
Device Lot NumberB523413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/04/2024
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight73 KG